# SDR IPXA2024020506229

- Difficulty date: January 24, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 28,232 hours, 10,453 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULK CARGO FIRE DETECTION LOOP FASTENER STRIP CRACK AT STA 1562 LBL 66 (REPLACE) I.A.W AMM 26-18-01-424-014-001 REV.141 INSTALLED DUCT LEAK DETECTOR CLAMPS AT  STA 1562 LBL 66 & CONDITION CHECK NORMAL.
